On the eigenvalues of the fredholm operator

Authors

  • M. M. Sheremeta Львiв. нац. ун-т

Abstract

We prove that if ω(t, x, K 2 (m) )⩽c(x)ω(t) for allxε[a, b] andx ε [0,b-a] wherecL 1(a, b) and ω is a modulus of continuity, then λ n =O(n m-1/2ω(1/n)) and this estimate is unimprovable.

Published

25.01.1996

Issue

Section

Research articles

How to Cite

Sheremeta, M. M. “On the Eigenvalues of the Fredholm Operator”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 1, Jan. 1996, pp. 116-23, https://umj.imath.kiev.ua/index.php/umj/article/view/5369.